# SDR 97ZZZX3195

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1114K
- Make and model: Beech B200
- Aircraft serial: BB1559
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 50524410601
- Condition: Misdrilled
- Location: Elevator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRST PHASE INSPECTION FOUND SLACK IN HORIZONTAL CONTROL.  LOCATED PLACE OF LOOSE CONNECTION FORWARD ELEVATOR BELLCRANK TO PUSH/PULL TUBE WAS MISDRILLED TO .3125 INCH; SUPPOSED TO BE .25 INCH.
